# SDR CA080116013

- Difficulty date: December 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE OIL PRESSURE FLUCTUATED INTERMITTENTLY, THEN DROPPED DURING DESCENT. THE CREW ELECTED TO SHUTDOWN THE ENGINE.  ENGINE IS TO BE INVESTIGATED BY MFG, UPDATES TO FOLLOW. (TC NR 20080116013)
